# SDR SWAA2023041815574

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON THRESHOLD WEB AT RBL 25.75 BS 787+14; BS 787+18; BS 807+1; BS 807+3; BS 807+5; BS 807+7.5; BS 807+10; BS 807+12; BS 807+14; BS 807+16; BS 807+18; BS 827+1; BS 827+3.5.<[01] COMPLETED STEPS 1-13 VERIFIED APPLICABILITY SRM#53-60-15-01-1 AND SRM#53-60-15-1A-1 STEPS 4.2.(B)1 FIG.103 DETAIL G;[02] CORRECTION TO STEP 1-COMPLETED STEPS 1-13 VERIFIED APPLICABILITY SRM#53-60-15-01-1 AND SRM#53-60-15-1A-1 STEPS 4.2.(B)1 FIG.103 DETAIL G USING TOOLING ID:ATS2826 S/N:UNKNOWN DUE:01/31/24;[03] VERIFIED CORRECTIVE ACTION 2 AND STEPS 1-13.;[04] LOCATED AND DRILLED NEW THRESHOLD WEB IAW SRM 51-40-05-0G-0 AND DWG 146A8340.;[05] VERIFIED CORRECTIVE ACTION 4.;[06] THRESHOLD WEB WILL BE INSTALLED WITH THE CUSTOMER CARD NBR: 5360-E-16462-NG (TTG8Q004C8NT).;[07] VERIFIED CORRECTIVE ACTION 6 AND MEASUREMENT TABLE.
